Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 27, 2005, 6:15 PM MDT for Cheyenne County, Nebraska. It was in force for 61 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2005, 6:15 PM MDT (00:15 UTC)
- Expired
- Jun 27, 2005, 7:16 PM MDT
- In force
- 61 min
- Issued by
- NWS Cheyenne, WY
- Area
- Counties, with a storm outline in the text
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:24 PM MDT | TORNADO | 8 W Sidney, NE | TORNADO OVER OPEN COUNTRY |
| Jun 27, 6:30 PM MDT | TSTM WND DMG | 5 E Potter, NE | TREES UPROOTED |
| Jun 27, 6:30 PM MDT | HAIL 0.75 | 5 Nw Sidney, NE | |
| Jun 27, 6:39 PM MDT | HAIL 0.88 | 8 S Sidney, NE | |
| Jun 27, 6:39 PM MDT | HAIL 0.88 | 8 S Sidney, NE | |
| Jun 27, 6:39 PM MDT | HAIL 0.88 | Lorenzo, NE | |
| Jun 27, 6:39 PM MDT | HAIL 1.75 | Sidney, NE | |
| Jun 27, 6:57 PM MDT | HAIL 1 | Lorenzo, NE | |
| Jun 27, 7:09 PM MDT | TORNADO | 4 W Lorenzo, NE | BRIEF TOUCHDOWN OVER OPEN COUNTRY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 4529 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 280015 TORCYS NEC033-280115- /O.NEW.KCYS.TO.W.0010.050628T0015Z-050628T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 615 PM MDT MON JUN 27 2005 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... WESTERN AND CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA * UNTIL 715 PM MDT * AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR POTTER...OR ABOUT 14 MILES WEST OF SIDNEY...MOVING SOUTHEAST AT 15 MPH. THIS TORNADO WARNING DOES NOT INCLUDE THE CITY OF SIDNEY. * THE TORNADO IS EXPECTED TO BE NEAR... MOUNT VERNON AND BROWNSON BY 630 PM MDT 9 MILES SOUTHWEST OF SIDNEY BY 645 PM MDT 7 MILES SOUTHWEST OF SIDNEY AIRPORT BY 650 PM MDT LORENZO BY 700 PM MDT THIS TORNADO WARNING REPLACES THE PREVIOUS WARNING FOR CHEYENNE COUNTY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4133 10337 4100 10337 4100 10281 4134 10293 $$ RUBIN
5 follow-up statements
000 WWUS55 KCYS 280026 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 626 PM MDT MON JUN 27 2005 NEC033-280115- /O.CON.KCYS.TO.W.0010.000000T0000Z-050628T0115Z/ CHEYENNE NE- 626 PM MDT MON JUN 27 2005 ...A TORNADO WARNING CONTINUES UNTIL 715 PM MDT FOR WESTERN AND CENTRAL CHEYENNE COUNTY... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR I-80 MM 43...OR ABOUT 11 MILES WEST OF SIDNEY...MOVING SOUTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... 8 MILES WEST OF SIDNEY BY 655 PM MDT LORENZO BY 700 PM MDT 10 MILES SOUTHWEST OF COLTON BY 715 PM MDT IN ADDITION TO THE TORNADO...THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4127 10336 4100 10331 4100 10281 4128 10288 $$ RUBIN
000 WWUS55 KCYS 280041 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 640 PM MDT MON JUN 27 2005 NEC033-280115- /O.CON.KCYS.TO.W.0010.000000T0000Z-050628T0115Z/ CHEYENNE NE- 640 PM MDT MON JUN 27 2005 ...A TORNADO WARNING CONTINUES UNTIL 715 PM MDT FOR WESTERN AND CENTRAL CHEYENNE COUNTY... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES WEST OF SIDNEY...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... 9 MILES SOUTHWEST OF SUNOL BY 650 PM MDT 9 MILES SOUTHWEST OF I-80 MM 73 BY 700 PM MDT AT 638 PM MDT...SPOTTERS REPORTED GOLFBALL SIZE HAIL IN SIDNEY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4126 10321 4100 10318 4100 10262 4129 10274 $$ RUBIN
000 WWUS55 KCYS 280050 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 650 PM MDT MON JUN 27 2005 NEC033-280115- /O.CON.KCYS.TO.W.0010.000000T0000Z-050628T0115Z/ CHEYENNE NE- 650 PM MDT MON JUN 27 2005 ...A TORNADO WARNING CONTINUES UNTIL 715 PM MDT FOR CENTRAL AND EASTERN CHEYENNE COUNTY... AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES WEST OF SIDNEY AIRPORT...MOVING SOUTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... RURAL SOUTHERN CHEYENNE COUNTY AT 700 PM MDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4121 10315 4100 10318 4100 10262 4123 10280 $$ RUBIN
000 WWUS55 KCYS 280103 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 702 PM MDT MON JUN 27 2005 NEC033-280115- /O.CON.KCYS.TO.W.0010.000000T0000Z-050628T0115Z/ CHEYENNE NE- 702 PM MDT MON JUN 27 2005 ...A TORNADO WARNING CONTINUES UNTIL 715 PM MDT FOR WESTERN AND CENTRAL CHEYENNE COUNTY... AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LORENZO...OR ABOUT 6 MILES SOUTH OF SIDNEY...MOVING SOUTHEAST AT 10 MPH. AT 657 PM MDT...A SPOTTER REPORTED QUARTER SIZE HAIL IN LORENZO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4117 10314 4100 10313 4100 10262 4119 10275 $$ RUBIN
000 WWUS55 KCYS 280116 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 716 PM MDT MON JUN 27 2005 NEC033-280125- /O.EXP.KCYS.TO.W.0010.000000T0000Z-050628T0115Z/ CHEYENNE NE- 716 PM MDT MON JUN 27 2005 ...THE TORNADO WARNING FOR CENTRAL AND EASTERN CHEYENNE COUNTY EXPIRED AT 715 PM MDT... THE SEVERE THUNDERSTORM HAS MOVED INTO LOGAN COUNTY OF COLORADO...SO THE TORNADO WARNING FOR CENTRAL AND EASTERN CHEYENNE COUNTY WAS ALLOWED TO EXPIRE AT 715 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR THE PANHANDLE OF NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4117 10314 4100 10313 4100 10262 4119 10275 $$ RUBIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 27, 2:15 PM MDT, 4 hours earlier.
Area forecast discussion, Jun 27, 2:15 PM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT MON JUN 27 2005 .SHORT TERM...TGNT AND TUE...UPPER TROF NEAR ID/OR BORDER WILL WEAKEN AS IT LIFTS NEWD INTO MT TNGT. TAIL END OF FTR WILL BRUSH NRN PARTS OF AREA MAINLY THIS EVENG. WEAK SFC FNT QSTNRY E CNTRL WY INTO CNTRL PART OF PNHNDL WITH MOIST E WINDS SETTING UP N OF BNDRY. SLGT RISK AREA LOOKS GOOD FOR NOW...AND BOTH NAM/GFS SUGGEST A SMALL CONVECTIVE OUTBREAK LATE THIS AFTN INTO EARLY THIS EVENG FROM LUSK EAST TO THE CDR/AIA AREAS. AIRMASS N OF FNT IS SLOW TO WARM SO FAR...WHICH MAY DELAY KICKOFF TIME OF STORMS A BIT. ALREADY HAVE SOME WEAK SHWR BANDS DVLPG OFF OF NRN LARAMIE RANGE. DVLPMNT OF CU FIELD SO FAR SUGGESTS NOTHING MORE THAN ISOLD STORMS ACRS SRN/WRN AREAS. STILL HAVE SOME DECENT MSTR AND HEATING OCCURRING IBM-SNY AREA WHICH COULD POP A FEW CELLS...ESPECIALLY IF A BNDRY HEADS THEIR WAY FROM EXPECTED TSTMS FRTHR NW. THERE MAY BE SOME LOW CLDS FORMING OVER THE PNHNDL LATE TNGT...BUT DOES NOT LOOK WDSPRD AT THIS TIME...WILL HAVE TO WAIT AND SEE HOW MSTR/WIND FIELDS LOOK AFTER TSTM AREA MOVES E OF REGION. ON TUE...EXPECTING DRIER WSW FLOW TO SPRD OVER ALL OF REGION WITH LIMITED LATE AFTN POPS MAINLY FAR W. .LONG TERM...TUES NIGHT THRU FRIDAY...SOME BIG DIFFERENCES CROP UP IN THE MODELS REGARDING THE TROF MOVING THRU THE AREA TUESDAY NIGHT THRU WEDNESDAY NIGHT. GFS MORE AMPLIFIED WITH THIS FEATURE COMING THRU AND COOLER. IT ALSO HAS MORE QPF BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY MORNING. MEANWHILE...THE ETA IS WEAKER WITH THE TROF AND BRINGS A SLUG OF MOISTURE UP FROM THE SOUTHWEST AND SPREADS QPF ACROSS THE CWA LATER TUESDAY NIGHT. MOST OF THE ETA QPF HOLDS OFF UNTIL WEDNESDAY AFTERNOON. HAVE TRIED TO SPLIT THE DIFFERENCE BETWEEN THE TWO MODELS AND INCREASED POPS TUESDAY EVENING WITH COOLER TEMPERATURES AND A SLIGHT CHANCE OF PRECIPITATION ON WEDNESDAY. THE RIDGE AXIS REBUILDS TO OUR WEST THURSDAY WITH THE SURFACE HIGH OVER WYOMING. BOTH MODELS HINT AT SOME WEAK INSTABILITY IN THE FAR SOUTHEAST PORTION OF THE CWA...SO KEPT THE 20% POPS IN THAT AREA THURSDAY AFTERNOON. SKIES SHOULD BE MOSTLY CLEAR WEDNESDAY NIGHT AND THURSDAY NIGHT FOR COOL LOW TEMPERATURES. THURSDAY IS A BIT WARMER THAN WEDNESDAY. WARM AND DRY ON FRIDAY. -STARK- FOR SATURDAY THROUGH THE 4TH OF JULY...W/SW FLOW ALOFT AHEAD OF NEXT PAC NW SHORTWAVE MOVING ASHORE AS PROGRESSIVE PATTERN CONTINUES. SHORTWAVE SKIRTS ALONG THE US/CANADIAN BORDER SATURDAY AND ASSOCIATED BOUNDARY PASSES THRU SAT NIGHT/SUN MORNING. WITH MAJORITY OF ENERGY STAYING WELL TO OUR NORTH...TROF PASSAGE LOOKS DRY ATTM. SHORTWAVE QUICKLY MOVES EAST WITH HEIGHTS RISING ON SUNDAY AHEAD OF NEXT PROGRESSIVE PAC SHORTWAVE. W/SW FLOW IN STORE FOR THE 4TH AS A VORT LOB SPINS OUT FROM TROF BASE AS NATURE MAY KICK OFF ITS OWN SET OF FIREWORKS...BUT STILL WAY TOO EARLY TO TELL. NORMAL TO SLIGHTLY ABOVE NORMAL TEMPS AND BELOW NORMAL PRECIP CHANCES CONTINUE AS WE HEAD INTO EARLY JULY. DEMKO && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 27, 10:10 AM MDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1010 AM MDT MON JUN 27 2005 WYZ061>070-281130- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 1010 AM MDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FEW LATE AFTERNOON STORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS... WHICH COULD PRODUCE SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL FORM OVER THE AREA BY MID AFTERNOON TUESDAY AND CONTINUE THROUGH THE EVENING. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED ON WEDNESDAY AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-WYZ059-060-281130- SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA- 1010 AM MDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY LATE AFTERNOON OVER EAST CENTRAL WYOMING AND THEN MOVE INTO THE NORTHERN NEBRASKA PANHANDLE. A FEW OF THE STORMS MAY BECOME SEVERE WITH HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL FORM OVER THE AREA BY MID AFTERNOON TUESDAY AND CONTINUE THROUGH THE EVENING. A CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED ON WEDNESDAY AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING NORTH AND EAST OF A LUSK TO ALLIANCE LINE. NEZ019>021-054-055-281130- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 1010 AM MDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP BY LATE AFTERNOON OVER THE CENTRAL AND SOUTHERN PARTS OF THE PANHANDLE...AND LINGER INTO THE EARLY EVENING. A FEW OF THE STORMS MAY BECOME STRONG WITH SOME HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS WILL FORM OVER THE AREA BY MID AFTERNOON TUESDAY AND CONTINUE THROUGH THE EVENING. A CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED ON WEDNESDAY AND AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A SLIM CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED NORTH AND EAST OF A SCOTTSBLUFF TO SIDNEY LINE.
In the hours before
Local storm report, Jun 27, 1:58 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 9 N CHEYENNE 41.28N 104.79W
06/24/2005 0.75 INCH LARAMIE WY TRAINED SPOTTER
0405 PM HAIL 13 NW BURNS 41.32N 104.54W
06/24/2005 0.75 INCH LARAMIE WY TRAINED SPOTTER
SOME CROP DAMAGE.
0450 PM HAIL 8 NNW PINE BLUFFS 41.29N 104.13W
06/24/2005 0.75 INCH LARAMIE WY TRAINED SPOTTER
0500 PM HAIL 3 SW LANCE CREEK 42.99N 104.68W
06/24/2005 1.00 INCH NIOBRARA WY TRAINED SPOTTER
0505 PM HAIL LANCE CREEK 43.02N 104.64W
06/24/2005 1.75 INCH NIOBRARA WY TRAINED SPOTTER
0625 PM HAIL 15 NNE LUSK 42.96N 104.34W
06/24/2005 0.75 INCH NIOBRARA WY UNKNOWN
0500 PM HAIL 8 E LANCE CREEK 43.02N 104.48W
06/25/2005 0.75 INCH NIOBRARA WY TRAINED SPOTTER
0525 PM HAIL 20 NNW HARRISON 42.96N 104.03W
06/25/2005 0.75 INCH SIOUX NE TRAINED SPOTTER
PEA TO PENNY HAIL FROM 525 TO 550 PM WITH PILES OF HAIL
AROUND 4 INCHES DEEP. ALSO RCVD OVER 2 INCHES OF RAIN
WITH MINOR LOWLAND FLOODING.
0858 PM HAIL 11 SW CHADRON 42.71N 103.15W
06/25/2005 0.88 INCH DAWES NE TRAINED SPOTTER
&&
JLHSpecial weather statement, Jun 27, 2:32 PM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 232 PM MDT MON JUN 27 2005 NEZ001>003-019>021-054>055-WYZ060-280300- BANNER-BOX BUTTE-CHEYENNE-DAWES-KIMBALL-MORRILL-SCOTTS BLUFF- SIOUX-NIOBRARA- 232 PM MDT MON JUN 27 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 537 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREA... IN NEBRASKA THIS WATCH INCLUDES 8 COUNTIES IN THE WESTERN NEBRASKA PANHANDLE BANNER... BOX BUTTE... CHEYENNE... DAWES... KIMBALL... MORRILL... SCOTTS BLUFF... SIOUX... IN WYOMING THIS WATCH INCLUDES 1 COUNTY IN EAST CENTRAL WYOMING NIOBRARA... THIS INCLUDES THE CITIES OF...SIDNEY...HARRISON...ALLIANCE... HARRISBURG...CHADRON...KIMBALL...LUSK...BRIDGEPORT...BAYARD... SCOTTSBLUFF AND GERING. STARK
Local storm report, Jun 27, 5:34 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL SCOTTSBLUFF 41.87N 103.66W
06/27/2005 0.75 INCH SCOTTS BLUFF NE PUBLIC
0341 PM TORNADO 9 NE HARRISBURG 41.64N 103.62W
06/27/2005 BANNER NE LAW ENFORCEMENT
TORNADO ON THE GROUND 5 MILES SOUTH OF CR-38
0350 PM TORNADO 10 ENE HARRISBURG 41.61N 103.56W
06/27/2005 BANNER NE OTHER FEDERAL
CONFIRMED TORNADO BY AIR FORCE PERSONNEL
0355 PM TORNADO 6 E HARRISBURG 41.55N 103.62W
06/27/2005 BANNER NE TRAINED SPOTTER
TORNADO TOUCHDOWN JUST EAST OF SR-71 ABOUT 10 MILES SOUTH
OF THE SCOTTSBLUFF/BANNER COUNTY LINE
0435 PM TORNADO 1 E SCOTTSBLUFF 41.87N 103.64W
06/27/2005 SCOTTS BLUFF NE TRAINED SPOTTER
TORNADO ON THE GROUND
0438 PM TORNADO 17 ESE HARRISBURG 41.46N 103.44W
06/27/2005 BANNER NE TRAINED SPOTTER
0440 PM TORNADO 10 ESE REDINGTON 41.53N 103.12W
06/27/2005 MORRILL NE TRAINED SPOTTER
OBSERVED TORNADO WITH DEBRIS CLOUD
0458 PM HAIL 3 W FORT ROBINSON 42.66N 103.54W
06/27/2005 0.75 INCH SIOUX NE EMERGENCY MNGR
0510 PM TORNADO 3 W DALTON 41.41N 103.03W
06/27/2005 CHEYENNE NE TRAINED SPOTTER
OBSERVED TORNADO ON THE GROUND WITH ESTIMATED 1/2 MILE
WIDE BASE
0527 PM TORNADO 3 N POTTER 41.26N 103.31W
06/27/2005 CHEYENNE NE EMERGENCY MNGR
&&
JCDLocal storm report, Jun 27, 6:01 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 11 E HARRISBURG 41.55N 103.53W
06/27/2005 BANNER NE LAW ENFORCEMENT
BRIEF TOUCHDOWN
0441 PM HAIL 9 NE HARRISON 42.78N 103.76W
06/27/2005 1.50 INCH SIOUX NE TRAINED SPOTTER
0450 PM HAIL 15 E HARRISBURG 41.55N 103.45W
06/27/2005 1.00 INCH BANNER NE TRAINED SPOTTER
0450 PM TORNADO 15 E HARRISBURG 41.55N 103.45W
06/27/2005 BANNER NE TRAINED SPOTTER
0524 PM FUNNEL CLOUD 7 NNW POTTER 41.31N 103.37W
06/27/2005 CHEYENNE NE TRAINED SPOTTER
0524 PM HAIL 7 NNW POTTER 41.31N 103.37W
06/27/2005 1.75 INCH CHEYENNE NE TRAINED SPOTTER
&&
JCDLocal storm report, Jun 27, 6:03 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM HAIL 1 N POTTER 41.23N 103.31W
06/27/2005 0.88 INCH CHEYENNE NE TRAINED SPOTTER
&&
JCDLocal storm report, Jun 27, 6:03 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT MON JUN 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 1 N POTTER 41.23N 103.31W
06/27/2005 0.88 INCH CHEYENNE NE TRAINED SPOTTER
&&
JCDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 18 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.